RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 3, Pages 391–458 (Mi msb5757)  

This article is cited in 2 scientific papers (total in 2 papers)

Sur certaines propriétés des fonctions univalentes et leurs applications à la théorie des sillages

M. Lavrentieff


Full text: PDF file (6308 kB)

Bibliographic databases:
Received: 19.05.1938

Citation: M. Lavrentieff, “Sur certaines propriétés des fonctions univalentes et leurs applications à la théorie des sillages”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938), 391–458

Citation in format AMSBIB
\Bibitem{Lav38}
\by M.~Lavrentieff
\paper Sur certaines propri\'et\'es des fonctions univalentes et leurs applications \`a la th\'eorie des sillages
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 3
\pages 391--458
\mathnet{http://mi.mathnet.ru/msb5757}
\zmath{https://zbmath.org/?q=an:0022.36203|64.1074.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5757
  • http://mi.mathnet.ru/eng/msb/v46/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Y. V. Gubkina, I. B. Davydkin, V. N. Monakhov, “Numerical solution of a problem about the parameters of a conformal mapping”, J. Appl. Industr. Math., 1:2 (2007), 193–200  mathnet  crossref  mathscinet  zmath  elib
    2. A. I. Parfenov, “Otsenka pogreshnosti obobschennoi formuly M. A. Lavrenteva normoi drobnogo prostranstva Soboleva”, Sib. elektron. matem. izv., 10 (2013), 335–377  mathnet
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:229
    Full text:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019